# SDR DL76L061060

- Difficulty date: December 23, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 79,249 hours, 12,040 cycles
- Engine: Pwa PW4060
- Engine time: 42,596 hours, 6,451 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Idg
- Part number: 241002334
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT IDG VALVE STATUS MSG ILLUMINATED DURING TAXI MOMENTARILY CLEARED AND ILLUMINATED RETURNED TO GATE.  VERIFIED IDG VALVE OPEN PER MEL FWD TO MCO AND PLAC PER MEL 75-21-01C.  REPLACED NR 1 ENG IDG PER MM.  OPS AND LEAK CKS OK.  INDICATION NORMAL REMOVED MCO AND PLACARD.
